Generalized Jordan-Wigner transformation and number operators

Dorešić, Miroslav and Meljanac, Stjepan and Mileković, Marijan (1994) Generalized Jordan-Wigner transformation and number operators. Fizika B, 3 (1). pp. 57-65. ISSN 1330-0016

[img]
Preview
PDF - Published Version
Language: English

Download (118kB) | Preview

Abstract

We define a class of deformed multimode oscillator algebras which possess number operators and can be mapped to multimode Bose algebra by generalized Jordan-Wigner transformation. We construct and discuss the states in the Fock space and the corresponding number operators.

Item Type: Article
Date: 1994
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 08 Mar 2014 21:57
Last Modified: 27 Mar 2014 21:18
URI: http://digre.pmf.unizg.hr/id/eprint/536

Actions (login required)

View Item View Item